# SDR DALA2018102406291

- Difficulty date: October 24, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N872DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31983
- Aircraft time: 6,180 hours, 2,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY LIGHT HOUSING AT ROW 28DEF BROKEN OFF. REINSTALLED EMER LIGHT HOUSING IAW AMM 33-52-00. OPS CK GOOD OK FOR SERVICE.
